# SDR MALA964835

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND A CUT-OUT IN THE FUSELAGE FRAME AT FS 438 TO BE CRACKED.  REPAIRS WERE COMPLETED BY INSTALLING A DOUBLER IAW FAIRCHILD LAR 96-MALA-001 AND SRM 51-40-00 AND SRM 51-30-04.  (X)
